Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extension of the work of V. Guillemin
on complex powers and zeta functions
of elliptic pseudodifferential operators


Author: Bogdan Bucicovschi
Journal: Proc. Amer. Math. Soc. 127 (1999), 3081-3090
MSC (1991): Primary 58G25, 35P05
DOI: https://doi.org/10.1090/S0002-9939-99-04867-4
Published electronically: April 23, 1999
MathSciNet review: 1605924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to extend the methods and results of Guillemin on elliptic self-adjoint pseudodifferential operators of order one, from operators defined on smooth functions on a closed manifold to operators defined on smooth sections in a vector bundle. The case of bundles of Hilbert modules of finite type over a finite von Neumann algebra will also be treated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58G25, 35P05

Retrieve articles in all journals with MSC (1991): 58G25, 35P05


Additional Information

Bogdan Bucicovschi
Affiliation: Department of Mathematics, Ohio State University, 231 W 18th Ave., Columbus, Ohio 43210
Email: bogdanb@math.ohio-state.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04867-4
Received by editor(s): December 1, 1997
Published electronically: April 23, 1999
Communicated by: Peter Li
Article copyright: © Copyright 1999 American Mathematical Society